# SDR UALA2013050803224

- Difficulty date: May 6, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 39,244 hours, 17,088 cycles
- Engine: Iae V2527A5
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Shorted
- Location: Microphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S OXYGEN MASK MICROPHONE IS INOPERATIVE.  FOUND MICROPHONE WIRE IS INTERMITTENT IN O2 BOX.  WHEN WIGGLED, COMMS IS INTERMITTENT.  REPLACED CAPTAIN'S OXYGEN MASK STOWAGE BOX REF AMM35-12-41-00-0-001 A.  CHECKS OK REF AMM 35-12-41-710-001A.
